I have been on xanax .5mg once a day for God knows how long now. I mean My only question is, I am allowed to take up to three pills a day but i only take one because i really do not want to become relaiant on it. I know that this is a fast acting pill that enters your system quick and leaves quick, i am just wondering because i only take one a day in the morning when i wake up, that is why i have bad anxiety in the afternoon like after 4 or so? Like in other words i will take the pill around 7 and then sround 4 i will feel my anxiety symptoms come back. could this just be caused by a withdrawel of the pill or is it caused by anxiety? This is what no one can really answer so hopefully someone could give me some advice. Thanks Thomas
Hey there, Sounds like me and you are in the similar boat, I am prescibed 0.5 4xs a day and i only take 3 because I to, am afraid of addiction, i asked a simliar question not to long ago, I have been on this dose for 2 years and I felt myself start to go in a downword sprial. I was wondering if everyone thought it would be ok to start taking 4 aday (my prescribed dose) but im scared of addiction, Even more then what im addicted to now, heres the thing, even at 0.5 4xs a day its not a big dose and it will not kill you if u ever want to come off of it, I take mine at 8, 2 ,and 7 and it seems to work pretty well, around 12 i feel my anxiety start to flare..The pill doesnt stay in ur system that long, so normally u use it as a mulitply times a day pill or a just in case pill. and obviously ur doc wwants you to use it as a controler. It helps, and I dont think u will be any more reliant on it then u already are.. I hope this helps, I hope u feel better!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.